Seshadri, Harish (2006) Weyl curvature and the Euler characteristic in dimension four. In: Differential Geometry And Its Applications, 24 (2). pp. 172-177.
4.pdf - Published Version
Restricted to Registered users only
Download (92Kb) | Request a copy
We give lower bounds, in terms of the Euler characteristic, for the L-2-norm of the Weyl curvature of closed Riemannian 4-manifolds. The same bounds were obtained by Gursky, in the case of positive scalar curvature metrics.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsavier.|
|Keywords:||Weyl curvature;Euler characteristic;Chern–Gauss–Bonnet Theorem;Asymptotically flat manifolds;Yamabe metric.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||21 Apr 2009 11:51|
|Last Modified:||19 Sep 2010 04:58|
Actions (login required)